Tohoku Mathematical Journal

Circular units in the $\bold Z_p$-extensions of real abelian fields of prime conductor

Jae Moon Kim

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 51, Number 3 (1999), 305-313.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178224765

Digital Object Identifier
doi:10.2748/tmj/1178224765

Mathematical Reviews number (MathSciNet)
MR1707759

Zentralblatt MATH identifier
0948.11039

Subjects
Primary: 11R18: Cyclotomic extensions
Secondary: 11R23: Iwasawa theory

Citation

Kim, Jae Moon. Circular units in the $\bold Z_p$-extensions of real abelian fields of prime conductor. Tohoku Math. J. (2) 51 (1999), no. 3, 305--313. doi:10.2748/tmj/1178224765. https://projecteuclid.org/euclid.tmj/1178224765


Export citation

References

  • [1] V ENNOLA, On relations between cyclotomic units, J Number Theory 4 (1972), 236-247
  • [2] K IWASAWA, On cohomology groups of units for Zp -extensions, Amer J Math 105 (1983), 189-20
  • [3] J M KIM, Units and cyclotomic units in Zp -extensions, Nagoya Math J 140 (1995), 101-11
  • [4] J M KIM, Class numbers of real quadratic fields, Bull Austral Math Soc 57 (1998), 261-27
  • [5] S LANG, Algebraic Number Theory, Addison-Wesley, 197
  • [6] W SINNOTT, On the Stickelberger ideal and the circular units of an abelian field, Invent Math 62 (1980), 181-234
  • [7] L WASHINGTON, Introductionto Cyclotomic Fields, Graduate Texts in Mathematics, No 83, Springer-Verlag, New York, 1980